MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT SM SIZE 3 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXFORD ANAT BRG LT SM SIZE 3 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Catalog Number 159540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D-10: 154718, oxf uni tib tray sza lm, lot 301190.161468, oxf twin-peg cmntd fem sm pma, lot 175740.110035368, biomet bc r 1x40 us, lot ay37aj2103.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Radiographs were provided and reviewed by a radiologist.Two views of the left knee demonstrate a medial compartment hemi arthroplasty with loosening of the femoral and tibial components as well as narrowing suggesting polyethylene wear.Initially, lateral knee progression was reported, this cannot be confirmed based on the available information.However, the provided radiographs confirmed loosening of both the femoral and tibial components and suggested possible wear of the bearing.Despite these findings, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent revision of the left knee due to lateral progression two and a half years post implantation.Further review of radiographs received identified a medial compartment hemi arthroplasty with loosening of the femoral and tibial components as well as narrowing suggesting polyethylene wear.Attempts have been made and no further information has been provided.

Brand Name
OXFORD ANAT BRG LT SM SIZE 3 PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21729189
Report Number3002806535-2025-00132
Device Sequence Number12945322
Product Code NRA
UDI-Device Identifier05019279785865
UDI-Public(01)05019279785865(17)251110(10)075460
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/10/2025
Device Catalogue Number159540
Device Lot Number075460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexFemale